# SDR 98ZZZX1125

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3246M
- Make and model: Cessna 402C
- Aircraft serial: 402C0294
- Engine: Cont TSIO520UB
- System (JASC): 7324 · Fuel Divider
- Part: Line
- Part number: 5200106101
- Condition: Failed
- Location: Flow Divider
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

FUEL REF LINE FROM FLOW DIVIDER TO BAFFLE BROKE CAUSING A ROUGH RUNNING ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.
